# SDR USAA2012123100019

- Difficulty date: December 6, 2012
- Submitted: December 31, 2012
- Operation: Air carrier
- Aircraft: N751UW
- Make and model: Airbus A319-112
- Aircraft serial: 1317
- Aircraft time: 28,475 hours, 21,861 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Fuel Door
- Part number: D5725662400000
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION IN COUNTERSINK HOLES OF RIGHT WING FUEL DOOR 640RB BETWEEN RIB 21 TO RIB 22 & BETWEEN S8R TO S11R.  REPLACED RIGHT WING FUEL DOOR 640RB IAW A319 AMM 57-27-11-400-002-A.
